# SDR SWIA202162770

- Difficulty date: September 27, 2021
- Submitted: November 26, 2021
- Operation: Air carrier
- Aircraft: N641CA
- Make and model: Cndair CL600*
- Aircraft serial: 10122
- Aircraft time: 40,424 hours, 30,561 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON L/H LOWER BULKHEAD WEB AT FS 280.0    (C-CHECK RO 11-24-21)   REMOVED AND REPLACED L/H LOWER BULKHEAD WEB AT FS280.00. REF. CRJ 700 SRM 53-11-10-201-004-A01. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED
